Vol. 39, No. 1, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A note on the Löwner differential equations

Maurice Heins

Vol. 39 (1971), No. 1, 173–177
Abstract

The object of the present note is to indicate a derivation of the Löwner differential equations [1] based on the derivation of an associated differential equation for Green’s function of the variable region relative to the defining parameter. Decisive in our treatment is the use of a certain normalized minimal positive harmonic function on the variable region. In fact, our starting point was the feeling that the Poisson kernel asserted its presence so strongly in the Löwner differential equations that the concomitant presence of a normalized minimal positive harmonic function on the variable region should appear naturally in the study of the question. We shall see that this is the case. A technical advantage of the present approach is that the “tip” lemmas of the classical proof are dispensed with.

Mathematical Subject Classification
Primary: 30A36
Milestones
Received: 7 December 1970
Published: 1 October 1971
Authors
Maurice Heins